arrow
Volume 28, Number 2
Previous Issue Next Issue

Harbir Antil, Roland Glowinski, Ronald H.W. Hoppe, Christopher Linsenmann, Tsorng-Whay Pan & Achim Wixforth

10.4208/jcm.2009.10-m1001

J. Comp. Math., 28 (2010), pp. 149-169.

Preview Full PDF 1962 25436 Abstract

Elaine T. Hale, Wotao Yin & Yin Zhang

10.4208/jcm.2009.10-m1007

J. Comp. Math., 28 (2010), pp. 170-194.

Preview Full PDF 1934 29084 Abstract

Assyr Abdulle, Yucheng Hu & Tiejun Li

10.4208/jcm.2009.10-m1004

J. Comp. Math., 28 (2010), pp. 195-217.

Preview Full PDF 1933 25391 Abstract

Xin Huang, Zhaojun Bai & Yangfeng Su

10.4208/jcm.2009.10-m1002

J. Comp. Math., 28 (2010), pp. 218-234.

Preview Full PDF 2003 24628 Abstract

Zhong-Zhi Bai & Xue-Ping Guo

10.4208/jcm.2009.10-m2836

J. Comp. Math., 28 (2010), pp. 235-260.

Preview Full PDF 1985 24867 Abstract

Shi Jin, Hao Wu & Xu Yang

10.4208/jcm.2009.10-m1005

J. Comp. Math., 28 (2010), pp. 261-272.

Preview Full PDF 1933 24645 Abstract

Ying Chen & Min Huang

10.4208/jcm.2009.10-m2870

J. Comp. Math., 28 (2010), pp. 273-288.

Preview Full PDF 2003 24266 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard